Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 131, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 4, 2014, 4:44 AM CDT for 5 counties in Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2014, 4:44 AM CDT (09:44 UTC)
- Expired
- Jun 4, 2014, 5:30 AM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Callaway County, MO, Cole County, MO, Gasconade County, MO, Montgomery County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 104 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 5:20 AM CDT | TSTM WND GST 50 | Hermann, MO | WIND SPEED ESTIMATED AT 45-50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 11:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1940 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
478
WUUS53 KLSX 040944
SVRLSX
MOC027-051-073-139-151-041030-
/O.NEW.KLSX.SV.W.0131.140604T0944Z-140604T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
444 AM CDT WED JUN 4 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
SOUTHERN COLE COUNTY IN CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
OSAGE COUNTY IN CENTRAL MISSOURI...
* UNTIL 530 AM CDT
* AT 443 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOLTS
SUMMIT...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LINN...HERMANN...OWENSVILLE...WESTPHALIA...CHAMOIS...FREEBURG...
RICH FOUNTAIN...BIG SPRING...MOUNT STERLING...BLAND...SWISS...
DRAKE...ROSEBUD...TEBBETTS...BONNOTS MILL...LOOSE CREEK...
KOELTZTOWN...MOKANE...ARGYLE AND FRANKENSTEIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3856 9217 3848 9204 3887 9185 3884 9142
3871 9142 3870 9137 3821 9137 3821 9153
3815 9153 3815 9164 3829 9165 3830 9220
3834 9221 3834 9240 3842 9240
TIME...MOT...LOC 0945Z 290DEG 48KT 3861 9201
HAIL...<.75IN
WIND...60MPH
$$
MILLER2 follow-up statements
143
WWUS53 KLSX 041017
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
517 AM CDT WED JUN 4 2014
MOC027-051-041027-
/O.CAN.KLSX.SV.W.0131.000000T0000Z-140604T1030Z/
CALLAWAY MO-COLE MO-
517 AM CDT WED JUN 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COLE AND SOUTHEASTERN
CALLAWAY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3858 9165 3871 9164 3873 9165 3886 9164
3884 9142 3871 9142 3870 9137 3821 9137
3821 9153 3815 9154 3815 9164 3829 9165
3831 9220
TIME...MOT...LOC 1017Z 290DEG 48KT 3846 9150
$$
MOC073-139-151-041030-
/O.CON.KLSX.SV.W.0131.000000T0000Z-140604T1030Z/
GASCONADE MO-MONTGOMERY MO-OSAGE MO-
517 AM CDT WED JUN 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
OSAGE...MONTGOMERY AND GASCONADE COUNTIES UNTIL 530 AM CDT...
AT 513 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNT
STERLING...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OWENSVILLE...DRAKE AND ROSEBUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3858 9165 3871 9164 3873 9165 3886 9164
3884 9142 3871 9142 3870 9137 3821 9137
3821 9153 3815 9154 3815 9164 3829 9165
3831 9220
TIME...MOT...LOC 1017Z 290DEG 48KT 3846 9150
HAIL...<.75IN
WIND...60MPH
$$
MILLER051
WWUS53 KLSX 041031
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
531 AM CDT WED JUN 4 2014
MOC073-139-151-041042-
/O.EXP.KLSX.SV.W.0131.000000T0000Z-140604T1030Z/
GASCONADE MO-MONTGOMERY MO-OSAGE MO-
531 AM CDT WED JUN 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE...
MONTGOMERY AND GASCONADE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 AM.
LAT...LON 3858 9165 3871 9164 3873 9165 3886 9164
3884 9142 3871 9142 3870 9137 3821 9137
3821 9153 3815 9154 3815 9164 3829 9165
3831 9220
TIME...MOT...LOC 1017Z 290DEG 48KT 3846 9150
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:38 AM CDT, 6 minutes earlier.
Area forecast discussion, Jun 4, 4:38 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 438 AM CDT Wed Jun 4 2014 .SHORT TERM: (Through Late This Afternoon) Issued at 405 AM CDT Wed Jun 4 2014 Large MCS with embedded line segments containing strong wind gusts and very rainfall rates continues to drop southeastward through the northern and western portion of our forecast area early this morning. The IR cloud tops have begun to cool which may signal the beginning of a slow weakening trend in the convection. No new severe thunderstorm watches are anticipated, although there still may be isolated severe wind gusts along with localized flooding this morning. The gradually weakening convection should shift southeastward through east central and southeast MO and southwest IL early this morning, then likely shift southeast of our forecast area by late morning as advertised by the HRRR model. Although the actual synoptic cold front will not make it down to central MO and southern IL until late this afternoon or early this evening, the effective boundary will be the outflow boundaries from this mornings convection and will be further south. Therefore redevelopment of convection this afternoon should be mainly across southeast MO and southwest IL. High temperatures will be quite warm again today south of the cold front despite the morning cloud cover. GKS .LONG TERM: (Tonight through Tuesday) Issued at 431 AM CDT Wed Jun 4 2014 The cold front will drop southward into southern portions of MO and IL tonight with convection confined to southeast MO and southwest IL tonight along the front. A surface ridge will build southward into northeast MO and west central IL and bring cooler temperatures to this area. This front will push just south of our forecast area on Thursday with cooler, slightly below normal high temperatures forecast. With weak shortwaves moving fairly quickly eastward through the region in nearly zonal flow along with the frontal boundary gradually trying to lift back northward as the surface ridge over the Great Lakes region shifts eastward into the Ohio Valley region, the threat for convection will gradually shift back north-northeastard through our forecast area Thursday night and Friday. The models are relatively consistent in bringing convection through our entire forecast area late Friday night and Saturday as a fairly strong shortwave shifts eastward through the region and induces a surface wave along the front which should be across northern or central portions of MO by this time. The chance of convection will continue on Sunday as a cold front drops southeastward through the region Sunday afternoon and night. GKS && .AVIATION: (For the 06z TAFs through 06z Wednesday Night) Issued at 1241 AM CDT Wed Jun 4 2014 An elongated mesoscale convective system currently stretches from central IL across northern MO into southeast NE, and is focused along and north of the warm front. There are a number of intense thunderstorm clusters on the southern periphery of this elongated system, and the overall motion is to the east southeast. KUIN should continue to see bouts of thunderstorms through daybreak with flight conditions varying from MVFR to IFR. It still appears that the thunderstorm complex will impact both KCOU and the St. Louis area terminals for a 3-4 hour period accompanied by gusty winds and flight conditions ranging from MVFR to IFR. Additional scattered thunderstorm development will be possible along the front on Wednesday afternoon as it gradually settles southward but the probability is too low to explicity mention in the TAFS. Specifics for KSTL: A complex of thunderstorms extending from northwest Missouri into southeast Nebraska will move southeastward during the overnight hours. Present indications are the thunderstorm complex will have enough southward push to impact KSTL beginning around 10z and lasting until around 14z. The intensity is hard to gage and could certainly be stronger than the current forecast of wind gusts to 25 kts and MVFR flight conditions. Additional thunderstorm development will be possible along the front on Wednesday afternoon as it moves southward, and have added a VCTS for 21z-00z. Glass && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 3, 3:57 PM CDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 357 PM CDT TUE JUN 3 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 357 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A RISK OF SEVERE WEATHER OVER THE AREA TONIGHT. THE GREATEST RISK WILL BE OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WHERE A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO MOVE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS LATE THIS EVENING AND OVERNIGHT. THIS LINE WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...A FEW TORNADOES AND LARGE HAIL. THERE IS ALSO A THREAT OF LOCALLY HEAVY RAINFALL ACROSS PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A RISK FOR A FEW SEVERE THUNDERSTORMS OVER EAST CENTRAL AND SOUTHEAST MISSOURI INTO SOUTHERN ILLINOIS. THE CHANCE OF THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH MOST OF THE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. BRITT
In the hours before
Local storm report, Jun 4, 12:08 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1208 AM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 AM TSTM WND GST MOUNT STERLING 39.98N 90.76W
06/04/2014 E60 MPH BROWN IL LAW ENFORCEMENT
&&
FGLASSLocal storm report, Jun 4, 12:15 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1215 AM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM TSTM WND GST GRIGGSVILLE 39.71N 90.73W
06/04/2014 E45 MPH PIKE IL TRAINED SPOTTER
1208 AM HAIL GRIGGSVILLE 39.71N 90.73W
06/04/2014 E0.75 INCH PIKE IL TRAINED SPOTTER
&&
CARNEYLocal storm report, Jun 4, 12:30 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1230 AM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM HEAVY RAIN QUINCY 39.93N 91.39W
06/04/2014 M1.90 INCH ADAMS IL BROADCAST MEDIA
SOUTH SIDE OF QUINCY.
&&
CARNEYLocal storm report, Jun 4, 1:55 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
155 AM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLOOD PLEVNA 39.97N 92.09W
06/04/2014 KNOX MO DEPT OF HIGHWAYS
ROUTE 156 CLOSED IN BOTH DIRECTIONS DUE TO WATER ON
ROADWAY.
&&
GOSSELINSpecial weather statement, Jun 4, 2:33 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 233 AM CDT WED JUN 4 2014 MOZ041-042-050-040815- AUDRAIN MO-BOONE MO-CALLAWAY MO- 233 AM CDT WED JUN 4 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN AUDRAIN...NORTHWESTERN CALLAWAY AND BOONE COUNTIES UNTIL 315 AM CDT... AT 231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HUNTSVILLE TO NEW FRANKLIN...AND MOVING EAST AT 45 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... COLUMBIA... CENTRALIA... MEXICO... ROCHEPORT... MIDWAY... STURGEON... HALLSVILLE... MURRY... THIS STORM WILL AFFECT FINGER LAKES STATE PARK...JEWELL CEMETERY HISTORIC SITE AND ROCK BRIDGE STATE PARK. THIS STORM WILL ALSO IMPACT... INTERSTATE 70 IN MISSOURI FROM EXIT 115 TO EXIT 144. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 5AM. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TRUETT
Local storm report, Jun 4, 4:27 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
427 AM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 AM TSTM WND GST COLUMBIA 38.95N 92.33W
06/04/2014 E70 MPH BOONE MO BROADCAST MEDIA
ESTIMATED 70-75 MPH WINDS AT KOMU-TV SOUTH OF COLUMBIA
WITH DIME SIZED HAIL
0424 AM HAIL COLUMBIA 38.95N 92.33W
06/04/2014 E0.70 INCH BOONE MO BROADCAST MEDIA
ESTIMATED 70-75 MPH WINDS AT KOMU-TV SOUTH OF COLUMBIA
WITH DIME SIZED HAIL
&&
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:19 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 41 min |
| Jun 3, 9:46 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Shelby | 59 min |
| Jun 3, 9:57 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 33 min |
| Jun 3, 10:40 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Shelby | 65 min |
| Jun 3, 11:48 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jun 4, 12:52 AM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jun 4, 1:27 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 48 min |
| Jun 4, 1:52 AM CDT | Areal Flood Advisory | LSX | Knox, Lewis, Marion, Shelby | 7 hr |
| Jun 4, 2:41 AM CDT | River Flood Warning | LSX | Marion | 70 hr |
| Jun 4, 3:26 AM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Shelby | 6 hr |
| Jun 4, 3:54 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau, Osage | 51 min |
| Jun 4, 3:57 AM CDT | River Flood Warning | LSX | Marion | 48 hr |
| Jun 4, 4:12 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 48 min |
| Jun 4, 4:23 AM CDT | Flash Flood Warning | LSX | Ralls | 6 hr |
| Jun 4, 6:21 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 39 min |
| Jun 4, 6:54 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 12 min |
| Jun 4, 9:23 AM CDT | Areal Flood Warning | LSX | Knox, Lewis, Marion, Ralls, Shelby | 12 hr |
| Jun 4, 11:38 AM CDT | River Flood Warning | LSX | Marion | 4 days |
| Jun 4, 11:38 AM CDT | River Flood Warning | LSX | Ralls | 3 days |
| Jun 4, 11:38 AM CDT | River Flood Warning | LSX | Pike | 4 days |
| Jun 4, 11:38 AM CDT | River Flood Warning | LSX | Pike | 5 days |
| Jun 4, 11:38 AM CDT | River Flood Warning | LSX | Lincoln | 5 days |
| Jun 4, 3:48 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 42 min |
| Jun 4, 4:22 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.